# SDR EE4Y2024011619210

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,197 hours, 26,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 53-260-003 FR68 LH DOOR STOP # 2 LOWER I/B ON WEB AREA CRACK WAS FOUND. THE FRAME WAS REPAIRED FOLLO REPAIR INSTRUCTIONS IAW A320 SRM 53-41-12-300-008 AND 53-41-12-300-010 PARAG 2A FIG 01 AND FIG 002 REV 146 DATED 08-01-2023. THE REPAIR IS COVERED BY COOPESA JOB A1N208 ITEM 2-10.
